MathSciNet Relay Station
MathSciNet bibliographic data
MR1479525 35Q35 (76D08)
Ferreira, Raul; Bernis, Francisco Source-type solutions to thin-film equations in higher dimensions. European J. Appl. Math. 8 (1997), no. 5, 507–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement